Top answers from doctors based on your search:
Disclaimer

Which is better for anxiety and panic attacks Zoloft or lexapro

A 51-year-old male asked:
Dr. William Holmes
33 years experience Child Psychiatry
Both Potentially: Lexapro (escitalopram) and zoloft are similar medications and have both been shown to be helpful for panic, anxiety, and depression. There is probably ... Read More
15
15 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old female asked:
Dr. M. Hytham Beck
42 years experience General Surgery
Go to the ER: even if you start Lexapro (escitalopram) now it is going to take two weeks before you feel the effect of the medicine. if you feel that bad go to the ... Read More
2
2 thanks
A 39-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Possible SE's: Hi. Some of the potential GI side effects from zoloft (sertraline) include: diarrhea, gas, nausea, vomiting, decreased appetite and change in weight. ... Read More
1
1 comment
1
1 thank
A 31-year-old female asked:
Dr. Eric Weisman
35 years experience Neurology
Tell your doctor: That is the most important thing. The next step depends on your history and response to prior meds. Use the CO2 re-breathing techniques that work bes ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Cannabis can: trigger anxiety and panic attacks. If you don't want those side effects - then you need to stop using the Hashish.
A 45-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Zoloft (sertraline): If you have intolerable side effects with 50mg of Zoloft (sertraline) - talk with your doctor about a trial using an alternate SSRI. Take care.
A 38-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Long -term use.: There are many people who use zoloft (sertraline) or other ssri's long -term. However, i would encourage you to work with a psychologist to learn as m ... Read More
2
2 thanks
A 41-year-old male asked:
Dr. Rick Barnett
17 years experience Clinical Psychology
Physical?: This is challenging but workable both medically and psychologically. If one rules out abnormal blood tests with attention to thyroid, liver, and blood ... Read More
1
1 comment
1
1 thank
A 26-year-old male asked:
Dr. James Van norman
33 years experience Psychiatry
Yes it can: We usually try to avoid that sort of combination of anti anxiety treatment and a stimulant. You're on a very low dose of Zoloft (sertraline) even for ... Read More
1
1 thank
A 83-year-old female asked:
Dr. Glenn Skow
11 years experience Family Medicine
See your doctor: It is not uncommon to have temporary worsening of anxiety within the first few days of starting or increasing the dose of an antidepressant. I would s ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month